# SDR SIMA200723203

- Difficulty date: August 19, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 18,375 hours, 18,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR NOTED IN CABIN.  PERFORMED OPERATIONAL CHECKS IAW AMM WITH NO ODOR DETECTED.  RETURNED AIRCRAFT TO SERVICE.
